# SDR ASAA027002

- Difficulty date: February 16, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT CHECK, FOUND THE EMERGENCY TRACK LIGHTS INOPERATIVE AFT OF FIRST CLASS SEATS.  REPLACED EMERGENCY POWER SUPPLY AT RIGHT OVERWING EXIT.  SYSTEM THEN OPERATED NORMALLY.  (M)
